# SDR SWAA2020041431199

- Difficulty date: March 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 232SF HAS DAMAGE ALONG O/B EDGE. MARKED / DUE TO THE EXTENT OF DAMAGE TO PASSENGER CABIN FLOOR BOARD 232SF; OPTED TO FABRICATE A NEW FLOOR PANEL USING BMS 4-23 REV F TY 11 LOT # 1416426-1 AND INSTALLED INSERTS USING BMS 5-107 LOT # AK9FP3008K IAW SRM 53-00-50-2R-0 PARA 1A 'NOTE'; 5S AND DWG 144A5810-1 59401U 14MAR20
